# SDR 96ZZZM1086

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT 404 - ATL-CLT - AIR RETURN, THE NOSE GEAR DID NOT RETRACT AFTER TAKEOFF, LANDED NORMAL.  TROUBLESHOT AND ADJUSTED DOORS PER DC MM 32-20-0.  REMOVED AND REPLACED NOSE GEAR RETRACT CYLINDER PER DC MM 32-32-6.  PERFORMED NLG EXTENT, RETRACT AND EMERGENCY EXTENSION PER DC MM 32-30-0, OPS CHECK NORMAL.  (M)
